# SDR DHL200080171C

- Difficulty date: June 13, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT- 2 LT CARGO TRACK LUGS WORN FROM STA. 310.0 TO STA. 340.0. CUTOUT DAMAGED AREA IAW SRM 53-2-3, PAGE 17, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, INSTALLED CHANNEL IAW SRM 53-2-3, PAGE 17-19. REF: N/R 1723.
